Arkiv för Matematik

  • Ark. Mat.
  • Volume 25, Number 1-2 (1987), 15-28.

Sharp estimates of uniform harmonic majorants in the plane

Matts Essén

Full-text: Open access

Article information

Source
Ark. Mat. Volume 25, Number 1-2 (1987), 15-28.

Dates
Received: 6 June 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485897500

Digital Object Identifier
doi:10.1007/BF02384434

Zentralblatt MATH identifier
0626.30022

Rights
1987 © Institut Mittag Leffler

Citation

Essén, Matts. Sharp estimates of uniform harmonic majorants in the plane. Ark. Mat. 25 (1987), no. 1-2, 15--28. doi:10.1007/BF02384434. http://projecteuclid.org/euclid.afm/1485897500.


Export citation

References

  • Ahlfors, L., Conformal invariants, McGraw-Hill, New York, 1973.
  • Baernstein, A., Integral means, univalent functions and circular symmetrization, Acta Math. 133 (1974), 133–169.
  • Beurling, A., Études sur un problème de majoration, thèse, Uppsala 1933.
  • Chang, S.-Y. and Marshall, D. E., On a sharp inequality concerning the Dirichlet integral, Amer. J. Math. 1072 (1985), 1015–1033.
  • Essén, M., The cos πλ theorem, Lecture Notes in Mathematics 467, Springer-Verlag, Berlin, 1975.
  • Essén, M., Haliste, K., Lewis, J. L. and Shea, D. F., Harmonic majorization and classical analysis, J. London Math. Soc. 32 (1985), 506–520.
  • Marshall, D., A new proof of a sharp inequality concerning the Dirichlet integral, Inst. Mittag-Leffler Report No. 1, 1983.
  • Moser, J., A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971), 1077–1092.
  • Ohtsuka, M., Dirichlet problem, extremal length and prime ends, Van Nostrand, New York, 1970.